# SDR QXEA2016070400443

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 6,379 hours, 6,853 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUTDOWN, SMOKE BILLOWING FROM THE EXHAUST AFTER SHUTDOWN. APU PLACED ON MEL 49-00-1. AIRCRAFT RETURNED TO SERVICE.
